MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery
Catalog Number RTLR180343
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2026
Type of Reportable Event Malfunction

Brand Name
LIBERTY SELECT CYCLER ASSY(NON-VALUATED)
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50888450
Report Number0008030665-2026-02568
Device Sequence Number18812161
Product Code FKX
UDI-Device Identifier00840861102068
UDI-Public00840861102068
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K222318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberRTLR180343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient Weight145 LB